Get email alerts Get E-mail Alerts Sponsor: Sponsor:

Ads by Google:

   Get email alerts  Subscribe to FREE email alerts


  • Content count

  • Joined

  • Last visited

Community Reputation

0 Neutral

About wondermama

  • Rank
    New Community Member
  1. Hi, I've just tried Truvia this week and have been scouring the Net, as it is a new product by Cargill and most of what I've been reading has been touting the "safety" of Stevia, part of Rebiana, it's main ingredient along with erythritol. I have experienced these troubling side-effects from Truvia: headache, dizziness, overall "unwell" flu-like feeling, gastric upset and lower back pain in the kidney areas. While the taste really is good - I had it in dark chocolate pudding and sweetened a tortilla with cinnamon and it - I have had reactions both times from using it. Finally I found info here, mentioning similar reactions if allergic to ragweed. Interesting to find info it at the celiac site (after scouring the web with limited results), seeing as I'm gluten-intolerant as well! I have trouble with the other artificial sweeteners and avoid them...wondering what the next best thing for me would be to try? Anyway, I am posting this info because this is a new product to the market and hope that others find this post when/if they experience similar symptoms and know they are not alone!!!